Affordable Access

Publisher Website

Affine processes for dynamic mortality and actuarial valuations

Authors
Journal
Insurance Mathematics and Economics
0167-6687
Publisher
Elsevier
Publication Date
Volume
37
Issue
3
Identifiers
DOI: 10.1016/j.insmatheco.2005.05.003
Keywords
  • Affine Jump-Diffusion
  • Stochastic Mortality
  • Doubly Stochastic Processes
  • Longevity Risk
  • Fair Value

Abstract

Abstract We address the risk analysis and market valuation of life insurance contracts in a jump-diffusion setup. We exploit the analytical tractability of affine processes to deal simultaneously with financial and demographic risks affecting a wide range of insurance covers. We then focus on mortality at pensionable ages and show how the risk of longevity can be taken into account. A parallel with the pricing of certain credit risky securities is drawn, in order to employ important results derived in that field.

There are no comments yet on this publication. Be the first to share your thoughts.